Open Access
Translator Disclaimer
September 2007 The Boltzmann Equation Near Equilibrium States in $\mathbb R^n$
Renjun Duan
Methods Appl. Anal. 14(3): 227-250 (September 2007).

Abstract

In this paper, we review some recent results on the Boltzmann equation near the equilibrium states in the whole space $\mathbb R^n$. The emphasize is put on the well-posedness of the solution in some Sobolev space without time derivatives and its uniform stability and optimal decay rates, and also on the existence and asymptotical stability of the time-periodic solution. Most of results obtained here are proved by combining the energy estimates and the spectral analysis.

Citation

Download Citation

Renjun Duan. "The Boltzmann Equation Near Equilibrium States in $\mathbb R^n$." Methods Appl. Anal. 14 (3) 227 - 250, September 2007.

Information

Published: September 2007
First available in Project Euclid: 24 October 2008

zbMATH: 1157.76042
MathSciNet: MR2459826

Subjects:
Primary: 76P05, 82C40, 82D05

Rights: Copyright © 2007 International Press of Boston

JOURNAL ARTICLE
24 PAGES


SHARE
Vol.14 • No. 3 • September 2007
Back to Top